Nonlinear collision analysis of heavy trucks onto steel highway guard fences

Itoh, Y., Liu, C. and Usami, K. 2001, Nonlinear collision analysis of heavy trucks onto steel highway guard fences, Structural engineering and mechanics, vol. 12, no. 5, pp. 541-558, doi: 10.12989/sem.2001.12.5.541.


Title Nonlinear collision analysis of heavy trucks onto steel highway guard fences
Author(s) Itoh, Y.
Liu, C.ORCID iD for Liu, C. orcid.org/0000-0003-1144-4355
Usami, K.
Journal name Structural engineering and mechanics
Volume number 12
Issue number 5
Start page 541
End page 558
Total pages 18
Publisher Techno Press
Place of publication Daejeon, South Korea
Publication date 2001-01
ISSN 1225-4568
Language eng
DOI 10.12989/sem.2001.12.5.541
Field of Research 0905 Civil Engineering
0913 Mechanical Engineering
HERDC Research category CN.1 Other journal article
Copyright notice ©2001, Techno Press
Persistent URL http://hdl.handle.net/10536/DRO/DU:30109930

Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 5 times in TR Web of Science
Scopus Citation Count Cited 6 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 35 Abstract Views  -  Detailed Statistics
Created: Mon, 02 Jul 2018, 09:42:06 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.